Show simple item record

dc.contributor.authorDelshams Valdés, Amadeu
dc.contributor.authorHuguet Casades, Gemma
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2011-02-28T11:40:27Z
dc.date.available2011-02-28T11:40:27Z
dc.date.created2011-03-01
dc.date.issued2011-03-01
dc.identifier.citationDelshams, A.; Huguet, G. A geometric mechanism of diffusion: rigorous verification in a priori unstable Hamiltonian systems. "Journal of differential equations", 01 Març 2011, vol. 250, núm. 5, p. 2601-2623.
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/2117/11567
dc.description.abstractIn this paper we consider a representative a priori unstable Hamiltonian system with 2 + 1/2 degrees of freedom and we apply the geometric mechanism for diffusion introduced in [A. Delshams, R. de la Llave, T.M. Seara, A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: heuristics and rigorous verification on a model, Mem. Amer. Math. Soc. 179 (844) (2006), viii + 141 pp.], and generalized in [A. Delshams, G. Huguet, Geography of resonances and Arnold diffusion in a priori unstable Hamiltonian systems, Nonlinearity 22 (8) (2009) 1997– 2077]. We provide explicit, concrete and easily verifiable conditions for the existence of diffusing orbits. The simplification of the hypotheses allows us to perform the straightforward computations along the proof and present the geometric mechanism of diffusion in an easily understandable way. In particular, we fully describe the construction of the scattering map and the combination of two types of dynamics on a normally hyperbolic invariant manifold.
dc.format.extent23 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshHamiltonian systems
dc.titleA geometric mechanism of diffusion: rigorous verification in a priori unstable Hamiltonian systems
dc.typeArticle
dc.subject.lemacSistemes dinàmics diferenciables
dc.subject.lemacEquacions diferencials
dc.subject.lemacMecànica
dc.subject.lemacHamilton, Sistemes de
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1016/j.jde.2010.12.023
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://linkinghub.elsevier.com/retrieve/pii/S0022039610004730
dc.rights.accessRestricted access - publisher's policy
drac.iddocument4960093
dc.description.versionPostprint (published version)
upcommons.citation.authorDelshams, A.; Huguet, G.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of differential equations
upcommons.citation.volume250
upcommons.citation.number5
upcommons.citation.startingPage2601
upcommons.citation.endingPage2623


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain